# SDR SWAA2022041267593

- Difficulty date: December 31, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36913
- Aircraft time: 34,242 hours, 20,672 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZONTAL LEADING EDGE PANEL; FOURTH RIB FROM INBD END IS CRACKED. / REMOVED & REPLACED R/H HORIZONTAL L/E PANEL RIB FOURTH FROM INBD END IAW SRM 51-40-02-OG-0; DWG 186A1001 ID:0001 REV A
